| Model Number |
654301 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer indicated that the device is not available for investigation.
Event or Problem Description
Icu medical received a user facility medwatch (#mw5086789) stating that when changing the t-u-r tubing, the spike tip broke into pieces during bladder irrigation.There was no harm to the patient and no medical intervention was required.